# SDR USAA2012022700015

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 8,817 hours, 2,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE MISSING KNOB.  REMOVED AND REPLACED FORWARD MEGAPHONE.
